# SDR ASAA2015052011799

- Difficulty date: May 20, 2015
- Submitted: May 22, 2015
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 33,604 hours, 10,204 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Control Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN ZONE TEMP LIGHT ILLUNINATED ON RECALL. LIGHT GOES OUT AFTER MASTER CAUTION RESET. ACFT GROUNDED.  BITE CHECK TO VERIFY FAULT & RESET PACK/ZONE TEMP CONT. CONDUCTED FIM 21-62 TASK 842 TO RE-EVALUATE.  ZONE TEMP LT DID NOT ILLUMINATED DEFECT WAS INTERMITTENT FAULT.
